# SDR T17A201807124043

- Difficulty date: July 10, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK559
- Aircraft time: 4,444 hours, 3,657 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INLET LINER FOUND CRACKED DURING SCHEDULED INSPECTION. REPAIRED RIGHT ENGINE INLET LINER BY FABRICATING DOUBLER FROM .016 347 STAINLESS STEEL SHEET AND INSTALLING IAW SRM CHAPTER 51-40-01 AND 51-50-00. SANDED, PRIMED, AND REFINISHED INLET.
